標題: Elastic solutions for a transversely isotropic half-space subjected to a point load
作者: Liao, JJ
Wang, CD
土木工程學系
Department of Civil Engineering
關鍵字: closed-form solution;transversely isotropic half-space;Fourier transform;Hankel transform;rock anisotropy
公開日期: 1-六月-1998
摘要: We rederive and present the complete closed-form solutions of the displacements and stresses subjected to a point load in a transversely isotropic elastic half-space. The half-space is bounded by a horizontal surface, and the plane of transverse isotropy of the medium is parallel to the horizontal surface. The solutions are obtained by superposing the solutions of two infinite spaces, one acting a point load in its interior and the other being free loading. The Fourier and Hankel transforms in a cylindrical co-ordinate system are employed for deriving the analytical solutions. These solutions are identical with the Mindlin and Boussinesq solutions if the half-space is homogeneous, linear elastic, and isotropic. Also, the Lekhnitskii solution for a transversely isotropic half-space subjected to a vertical point load on its horizontal surface is one of these solutions. Furthermore, an illustrative example is given to show the effect of degree of rock anisotropy on the vertical surface displacement and vertical stress that are induced by a single vertical concentrated force acting on the surface. The results indicate that the displacement and stress accounted for rock anisotropy are quite different for the displacement and stress calculated from isotropic solutions. (C) 1998 John Wiley & Sons, Ltd.
URI: http://hdl.handle.net/11536/32583
http://dx.doi.org/10.1002/(SICI)1096-9853(199806)22:6<425
ISSN: 0363-9061
DOI: 10.1002/(SICI)1096-9853(199806)22:6<425
期刊: INTERNATIONAL JOURNAL FOR NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS
Volume: 22
Issue: 6
起始頁: 425
結束頁: 447
顯示於類別:期刊論文


文件中的檔案:

  1. 000074569100002.pdf